New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Mirena Coil
11 Replies
cindymaz - October 31

Hello i am new to the forum and just wondering if any body has experienced the same as me with the Mirena coil.

I had the device fitted 2 weeks ago after discussions to prevent heavy periods, also i had 2 cysts cut off my womb the day before. However from the first day i am bleeding its bit more than spotting but not a real flow, also i'm experiencing painful cramps and breast tenderness. Is this to be expected at first until it settles down? I'm starting to get worried there could be something really wrong.


dora - November 2

you know yourself better if you think there's something's wrong and you're bothered,have it checked as early as you can.


madz77 - November 4

cindy we have the same feeling especially when my monthly period is about to come.maybe it's just a sign of your menstruation or maybe that's the effect of the coil that is being inserted to you.You better consult your doctor to be sure.


Kennababes - November 4

I don't think it's just a simple menstruation madz, it has something to do with mirena.And I think it's normal.


jeanna_gorgy - November 4

FYI cindymaz: Bleeding is the most common problem associated with the Mirena. It takes about 3 months for the lining of the womb to thin down and during this time bleeding can be erratic or even heavy at times, but almost always settles after 3-6 months.


Kath. G. - November 4

Cramping and breast tenderness were also the side effects of mirena being inserted.But for you to erase you worries, ask your doctor.There might be something wrong with the mirena.


friendlymom2 - November 4

My advice to you cindymaz is to go back to your doctor who inserted it.And let him check if it is properly inserted.And ask him why you're feeling that way.Coz, there are possibilities that the mirena comes out or if it is a bit larger.Tell him everything especially the bleeding, the breast tenderness and the pain.


cindymaz - November 5

Thankyou all for your kind and helpful replies. I have taken your advice and made an appointment to go back and see the doctor who fitted it.


friendlymom2 - November 5

you're welcome should do that because it's for your own good.GOD BLESS!


chin-chin - November 11

hi!newbie here.i was shocked how many people have serious issue with this method (mirena coil)i had mine fitted a year ago but haven't had any problems at all.i do hope that you ladies here can somehow find the right methods for you without having any problems.good luck!


megan - November 23

one doctor told me that the coil can release a lot of hormone into the body.i think there's a bit truth in it because i had suffered anxiety and mood swings and this all started when i had mine fitted. does anyone here have the same experience as mine?


rea - December 19

i had experienced alot of negative effects when i was on mirena. migraine. anxiety, panic attack and many more to mention. this is the worst method i have ever tried.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question